# SDR DALA2022040602380

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 66,361 hours, 25,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8810045) DURING INSPECTION FOUND LEFT AFT OVER WING AND AFT LEFT OFF WING EXTERIOR EMERGENCY LIGHTS INOP. FOUND AFT LT BATTERY CHARGER (M1670) INOP. R/R CHARGER (POWER SUPPLY) PER AMM 33-51. LIGHTS OPS NORMAL AT THIS TIME.
